# SDR R61A20170423323

- Difficulty date: April 23, 2017
- Submitted: April 23, 2017
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 23,744 hours, 18,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003385004
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, DENT IN NEWLY IDENTIFIED RVSM AREA ACCORDING TO 170EO-11-10-0023 AT FR04 STR 18R-20R. MAJOR REPAIR, REMOVED AND REPLACED RT SKIN ON FWD FUSELAGE IN RVSM AREA AND RESTORED SURFACE PROTECTION REF SRM 51-40-02, 51-43-04,51-23-04, 51-41-02, 51-43-02, 51-21-03, 51-23-05,51-23-06.
